# SDR GVR2003F00003

- Difficulty date: May 5, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N37MH
- Make and model: Cessna 550
- Aircraft serial: 5500153
- Engine: Pwa JT15D4
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 551900921
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER CHAIR BASE ASSEMBLY CRACKED AT CHAIR BACK ATTACH POINTS.  STRESS ON CHAIR BACK AND METAL FATIGUE PROBABLE CAUSE.  ALSO PREVIOUS INAPPROPRIATE REPAIR.  SOMEONE PUT A GUSSET IN AREA MARKED 2.  CHAIR WAS REPAIRED IAW ST01042WI STRUCTURAL SEAT REPAIR.
